# SDR 2008FA0000625

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N410AJ
- Make and model: Cessna 421C
- Aircraft serial: 421C1093
- Engine: Cont GTSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Condition: Cracked
- Location: Piston Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER NR 5 REMOVAL TO CORRECT HIGH OIL CONSUMPTION , FOUND CONNECTING ROD PISTON PIN BUSHING CRACKED WITH LARGE PIECE MISSING FROM EDGE.  FAILURE IS AS NOTED IN MFG SB SB07-1. REMOVED ALL 6 CYLINDERS FROM ENGINE AND FOUND 4 MORE BUSHINGS CRACKED IN SAME LOCATION. MFG HAS CHANGED BUSHING SLIP LOCATION TO POSITION IAW FIGURE 3 OF SB SB071. (K)
